# SDR SWAA2022020766105

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737*
- Aircraft serial: 32494
- Aircraft time: 54,907 hours, 32,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL ; AFT EDGE OF 193D PANEL HAS FRETTING WEAR. / [01] REPLCED PANEL REF AMM 53-51-21
